What do high BP and anxiety after taking Newbona active, Flavojoint, Piroever and Etorvel indicate?

default
Posted on Fri, 12 Jun 2015 in Back Pain
Question: Hi Doctor,

My father has pre-existing issue with Cardiac and Diabetes which has already been informed to the doctor under consultation.

Recently, Arthritis has been diagnosed by the doctor majorly on left leg and minor on right leg. Doctor says that the liquid between be joins has reduced due to which frictions are caused between the two bones causing pain. He concluded it as osteoarthritis. X-rays test has already been done as per doctor's suggestion. Doctor also suggested for regular physiotherapy which is going in parallel with medicine as per suggestion from doctor.

The medicines prescribed by him are:
Newbona active, Flavojoint, Rabinock-D, Piroever, Etorvel 90.

Piroever & Etorvel 90 are for 7 days only and other medicines to continue for 1 month.

It worked well for first 2 days but now my father diagnosed a high BP and anxiety during after taking the medicines. I am suspecting it could be related to Cardiac as he is facing problem with breathing. So, now I stopped him giving any medicine for now.

Please advise if I am on right directions. I heard that pain killer should be avoided while giving the medicine to the patient. Also, there is no permanent recovery in Alopathy. Please advise if Homeopathy/Ayurvedic/Unani have permanent recovery of this. Also if there is any permanent recovery available in Alopathy. Can you suggest any good doctor to consult in GomtiNagar, XXXXXXX and if you see any need for change in doctor?

Regards,
XXXX
doctor
Answered by Dr. Saurabh Gupta 1 hour later
Brief Answer:
It can not be stopped by medicines.

Detailed Answer:
Hi,
Thanks for your query.

If high BP and anxiety occurs after taking the medicines then stop the medicine and consult your doctor for these symptoms.
Osteoarthritis treatments can slow the progression of the disease, relieve pain and improve joint function. It is a degenerative process so it can not be stopped by medicines.
Exercises like quadriceps strengthening, swimming, straight leg raising will help in improving the muscle strength around the knee and will help in decreasing pain.
Hyaluronic acid injections given into the joint (especially large joints like knee joint) in prescribed dosages will give good short term pain relief in arthritic joints ranging from 1-2 years. He can take them after consulting an orthopaedic surgeon.

There is no harm to consult another orthopaedic surgeon. There are many good orthopaedic surgeon in Gomtinagar , XXXXXXX Dr XXXXXXX XXXXXXX is one of them.

Many of my patients do get relief by yoga - pranayama and XXXXXXX XXXXXXX He can start with these under the guidance of an expert.

I do hope that you have found something helpful and I will be glad to answer any further query.

Take care

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Saurabh Gupta

Orthopaedic Surgeon, Joint Replacement

Practicing since :2004

Answered : 5930 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Treatment/Therapy
Medical Topics

Recent questions on  Hyaluronic acid

doctor1 MD

What is the solution Female, 28 Please I need a help as I had overdose Hyaluronidase and this has damaged my face , and my skin , I used to have...

doctor1 MD

I had injection of Voluma about a month and a half ago under the eye area on the cheek bone. Last night I cried for the first time since having it...

doctor1 MD

As the winter has finally come, I would like to know best body lotion and lip care products that I should use to keep my dry skin well...

Get personalised answers from verified doctor in minutes across 80+ specialties

197 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2